Canadian Journal of Statistics

Table of Contents

Volume 29 Issue 3 (September 2001)

343-512

Articles

Flexible regression modeling

  • Author: Peter M. Hooper
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316032 (p 343-364)

Discussion

  • Author: Mary J. Lindstrom, James O. Ramsay, Nancy E. Heckman, Hugh A. Chipman, Hong Gu
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316033 (p 365-374)

Rejoinder

  • Author: Peter M. Hooper
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316034 (p 374-378)

Estimation of relaxation time distributions in magnetic resonance imaging

  • Author: Edward Susko, Michael J. Bronskill, Simon J. Graham, Robert J. Tibshirani
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316035 (p 379-394)

A semi‐Markov model for binary longitudinal responses subject to misclassification

  • Author: Rhonda J. Rosychuk, Mary E. Thompson
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316036 (p 395-404)

Modeling of rates over a hierarchical health administrative structure

  • Author: Charmaine B. Dean, Ying Cai Macnab
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316037 (p 405-419)

Survival analysis with long‐term survivors and partially observed covariates

  • Author: Meehyung Cho, Nathaniel Schenker, Jeremy M. G. Taylor, Dongliang Zhuang
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316038 (p 421-436)

A new approach to default priors and robust bayes methodology

  • Author: Mohan Delampady, Anirban Dasgupta, George Casella, Herman Rubin, William E. Strawderman
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316039 (p 437-450)

Testing fit for the grouped exponential distribution

  • Author: John J. Spinelli
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316040 (p 451-458)

Using adaptive weighted least squares to reduce the lengths of confidence intervals

  • Author: Thomas W. O'Gorman
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316041 (p 459-471)

Robust linear discriminant analysis using S‐estimators

  • Author: Christophe Croux, Catherine Dehon
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316042 (p 473-493)

On the polynomial structural relationship

  • Author: Y. H. Steve Huang, Longcheen Huwang
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316043 (p 495-512)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.